# SDR QXEA9700543

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811PH
- Make and model: Dhav DHC8102
- Aircraft serial: 23
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Test
- Condition: Failed
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - AUTO FEATHER TEST FAILED PRIOR TO DEPARTURE.  NO ARM, OR UPTRIM, OR AUTO FEATHER LIGHTS.  PERFORMED GROUND TEST OF AUTO FEATHER AND POWER UPTRIM.  NO DEFECTS NOTED, NO PARTS REPLACED, OPERATION CHECK GOOD.
